# SDR DALA2025102707853

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,224 hours, 29,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 SLIDE OF DOOR R4 GAGE NEEDLE OUT OF GREEN BAND. CORRECTIVE ACTION: R4 SLIDE WAS REMOVED AND REPLACED REF AMDS 2566-9001-4R.
